# SDR SWIA202163935

- Difficulty date: December 9, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON COCKPIT RH FLOOR BEAM FLOOR SUPPORT ANGLE RBL 12 FWD OF FS 280.00    (C CHECK RO 1/18/2022)    REMOVED COCKPIT RH FLOOR BEAM FLOOR SUPPORT ANGLE RBL 12 FWD OF FS 280.00 REF CRJ 700 SRM 51-42-06-001-001-A01,RECEIVED NEW FLOOR SUPPORT ANGLE RBL 12 PN CC670-33199-4S. LOCATED AND DRILLED NEW FLOOR SUPPORT ANGLE RBL 12 PN CC670-33199-4S PER CRJ 700 SRM 51-42-21-001-001-A01,INSTALLED NEW FLOOR SUPPORT ANGLE PN CC670-33199-4S PER CRJ 700 SRM 51-42-06-001-001-A01.RESTORED FINISH REPAIR PER CRJ 700 SRM 51-25-16-001-001-A01.
